Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have bug bites on stomach. Had shingles shot, used antibacterial, calamine lotion. What is it?

I had the shingles shot ... however, about three days ago an area on the side of my stomach looks and feels like bug bites or poison ivy ... it s about the size of a 50 cent piece ... I ve tried putting antibacterial on it, calamine lotion, nothing is working and it s festering ... could this be shingles ... it s itchy and it hurts like a sunburn ...
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Thanks for writing in.
The condition can be shingles,contact dermatitis, insect bite etc.
You need to apply liberal moisturizer daily over the area.A mild steroid like hydrocortisone for few days can be helpful.
A skin biopsy may be required for diagnosis.
Please visit a qualified dermatologist for proper diagnosis and treatment.
Hope this helps.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor